# SDR F3LA2024072200106

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N715FR
- Make and model: Airbus A321-211
- Aircraft serial: 07313
- Aircraft time: 25,107 hours, 10,800 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LP481556 ITEM 2 / ON DECENT INTO MCO FA'S CALLED AND SAID THEY SMELLED DIRTY SOCKS. I TURNED PACK TWO OFF BUT THEY SAID NO CHANGE TO THE SMELL WE NEVER SMELLED ANYTHING IN THE COCKPIT. AIRCRAFT WAS GROUNDED AS A RESULT OF THIS EVENT.
CORRECTIVE ACTION: PERFORMED LEVEL C REMOVAL OF THE CONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-804-A NO CONTAMINATION FOUND A/C OK FOR SERVICE/END//
